Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 2, Pages 279-291
http://dx.doi.org/10.1155/S0161171297000380

Outer measure analysis of topological lattice properties

Polytechnic University, Brooklyn 11201, New York, USA

Received 21 October 1994; Revised 8 September 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Setiawati Wibisono, “Outer measure analysis of topological lattice properties,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 2, pp. 279-291, 1997. https://doi.org/10.1155/S0161171297000380.